H=WH=W Musielak spaces framework

  • Youssef Ahmida

    Université Sidi Mohamed Ben Abdellah, Fes, Morocco
  • Alberto Fiorenza

    Università degli Studi di Napoli Federico II and Consiglio Nazionale delle Ricerche, Napoli, Italy
  • Ahmed Youssfi

    Université Sidi Mohamed Ben Abdellah, Fes, Morocco
$H=W$ Musielak spaces framework cover
Download PDF

A subscription is required to access this article.


We give a sufficient structural condition on the Musielak functions for the Meyers–Serrin theorem to hold in Musielak spaces. We unify and extend some density results of smooth functions in Orlicz–Sobolev spaces as well as in variable exponent Sobolev spaces.

Cite this article

Youssef Ahmida, Alberto Fiorenza, Ahmed Youssfi, H=WH=W Musielak spaces framework. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 31 (2020), no. 2, pp. 447–464

DOI 10.4171/RLM/899